# SDR DALA2017052404221

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 351-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER FUSELAGE LOBE, E & E BAY BILGE AREA AFT OF THE ACCESS DOOR, INTERCOSTAL AT STRINGER 28L FROM BS 351 - 360 IS CORRODED.  MAINTENANCE INSTALLED A NEW INTERCOSTAL IAW SRM 51-40-02, AND DWG 141A8511, REV C.
